# SDR REXA2022011900050

- Difficulty date: December 24, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670362553
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL IS CORRODED FROM FS 675 TO FS 713. - FABRICATED AND REPLACED LH SIDE SEAT RAIL FS 675-713 IAW CRJ 900 SRM 51-40-11-001-001-A01, 53-00-49-201-002-A01 AND AMM 53-00-49-400-801-A1
